# SDR UALA2012061303248

- Difficulty date: June 13, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 48,428 hours, 19,618 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF. ALL AIRSPEEDS DROPPED OUT ON SPEED TAPE.  F/O AND CAPT.  PFR HAS NO RELEVANT FAILURE. NO ECAM MSG. PERFORMED NORMAL RESET OF FMGC NR 1 & 2 AND AFS TEST. NO FAULT NOTED.
